Complex hyperbolic ideal triangle groups.
Journal für die reine und angewandte Mathematik, Tome 425 (1992), pp. 71-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex hyperbolic -space, complex geodesics, Cartan's angular invariant, ideal triangle, Dirichlet fundamental polyhedron
@article{JRAM_1992__425_153397,
author = {W.M. Goldman and John R. Parker},
title = {Complex hyperbolic ideal triangle groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {71--86},
year = {1992},
volume = {425},
zbl = {0739.53055},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__425_153397/}
}
W.M. Goldman; John R. Parker. Complex hyperbolic ideal triangle groups.. Journal für die reine und angewandte Mathematik, Tome 425 (1992), pp. 71-86. http://geodesic.mathdoc.fr/item/JRAM_1992__425_153397/